# SDR C2XA09RI133

- Difficulty date: August 3, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 21,820 hours, 16,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX - DURING ROUTINE MAINTENANCE, MX FOUND RIGHT WING AFTERWARD EMERGENCY LIGHT AND EMERGENCY LIGHT IN FRONT OF SEAT 3B INOPERATIVE.  MX RESEATED NR 3 EMERGENCY LIGHT POWER PACK AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
